MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® NECK A/R 15DG SHORT COBALT CHROME; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® NECK A/R 15DG SHORT COBALT CHROME; HIP COMPONENT
Model Number PHAC1242
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, on or about (b)(6) 2021, plaintiff reported for a revision/replacement if the femoral head and neck.Dr recommended the revision surgery after plaintiff presented with pain and weakness, adverse local tissue reaction and elevated cobalt levels.Neck (pha01242), head (pha04426) and liner (dlxplf40) were implanted during the revision surgery.Products not revised: product id:.Lot number:.Qty:.20070031 1830209 1.Dspcgf56 1822203 1.Pha00248 01112839031803042 1.18080304 1771974 1.18080303 1802295 1.
 
Additional Manufacturer Narrative
This event was already captured under (b)(4), due to this is a duplicate incident, please void the following report.

Brand Name
PROFEMUR® NECK A/R 15DG SHORT COBALT CHROME
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key16726535
Report Number3010536692-2023-00071
Device Sequence Number20630732
Product Code JDL
UDI-Device IdentifierM684PHAC12421
UDI-PublicM684PHAC12421
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHAC1242
Device Catalogue NumberPHAC1242
Device Lot Number1787137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale